ICSI started BCP and got spotting.
1 Replies
HOPEFULLYSANDRA - May 28

I'm new, and I'm going to have ICSI. My partner had a vasectomy-reversal, and has antibodies he's 36. I'm 30 and I had a laproscopy to cauterize endometriosis. It's day 20 of my cycle and I have been taking BCP for 19 days. Ten days ago I felt achy, but today I had some spotting. Has this happened to anyone else???

 

Fortyfour - May 29

I spotted alot the first few months of taking the pill. The doc told me that it would take a few months for my body to adjust. The fourth month I stopped. If it is heavy bleeding though they need to change which pill you are on. Take care good luck.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question